# SDR ASAA2016021715561

- Difficulty date: February 17, 2016
- Submitted: February 19, 2016
- Operation: Air carrier
- Aircraft: N756AS
- Make and model: Boeing 737-4Q8
- Aircraft serial: 25097
- Aircraft time: 71,929 hours, 41,698 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: 1619
- Condition: Failed
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT FUSELAGE EMERGENCY LIGHT BULB BURNED OUT AFT OF LT MLG.  ACFT GROUNDED. OPS CHECK EMERGENCY EXIT LIGHTS.  OPS CHECK GOOD.  REF AMM 33-51-22.
